# SDR CALA2020111301264

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 83,761 hours, 32,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY INTERNAL STRUCTURE FWD VERTICAL INTERCOSTAL CRACKED AT FASTENER HOLES (A3NB-52-4-6031), PER HAECO LCQ NON ROUTINE 9296328 GENERATED BY V061623.
